Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Delayed period, on althea pills. Possibility of pregnancy?

hi doc, i just wanna ask if i possibly pregnant. my husband and i are trying to concieve for almost 2 years now but unfortunately im having a period every 26th day of the month. only this month i take althea pills on oct. 24,25,and 26 and then i stopped. we had sex on 27th, i did not take althea anymore until now. and until now i dont have my period yet. am i possibly pregnant or just taking a 3 tablets of althea then i stopped a cause of my delayed period? please help me.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. It's quite unlikely that you're pregnant. If your period was due to start around the 26th, you had probably already ovulated 12 to 16 days before, and your egg would have no longer been available for fertilization.
The most likely cause of your delayed period was the three-day course of Althea you took. These pills contain hormones that can, if taken in the latter part of your cycle, delay menstruation.
In the unlikely event your period doesn't start within the next week to ten days, take a pregnancy test.
By the way, if you've been trying unsuccessfully for two years to conceive, it's time for you and your husband to see your doctor about a fertility evaluation.
I hope that answers your question, and good luck!
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor